# SDR QXEA200602039

- Difficulty date: August 4, 2006
- Submitted: August 11, 2006
- Operation: Air carrier
- Aircraft: N351PH
- Make and model: Dhav DHC8202
- Aircraft serial: 490
- Aircraft time: 19,636 hours, 28,357 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX C4 - X564.500 Y26L, Z100 TOP SKIN AND UNDERSIDE HAVE LIGHT CORROSION AT NUTPLATE.  REPAIRED IAW DHC-8-200 SRM 51-20-11, 51-40-11 AND HORIZON AIR EA 2-53-733.
